# SDR SIMA201012701

- Difficulty date: May 6, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Aircraft time: 21,430 hours, 19,038 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503521
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4592 THE CREW REPORTED THE OVERHEAD CEILING LIGHT AT 3A WAS FLICKERING AND THERE WAS AN ELECTRICAL ODOR COMING FROM THAT AREA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  MAINTENANCE VERIFIED THE BULB WAS FLICKERING AND DISCOLORED AND WAS THE SOURCE OF ODOR.  REPLACED 2A CEILING LIGHT HARNESS ASSEMBLY AND 3A CEILING LIGHT ASSEMBLY IAW EMB AMM33-21-06.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
